Varanasi: 5 suffer vision damage due to high-dose injection | india | Hindustan Times
Today in New Delhi, India
Jan 25, 2017-Wednesday
-°C
New Delhi
  • Humidity
    -
  • Wind
    -

Varanasi: 5 suffer vision damage due to high-dose injection

india Updated: Feb 01, 2016 13:49 IST
PTI
Highlight Story

Five persons suffered damage to their eyesight on Sunday after they were allegedly administered high-dose injection by a doctor at Sir Sunder Lal Hospital at Varanasi’s Banaras Hindu University, prompting the authorities to order a probe.

The five filed a complaint at Lanka police station, alleging that their eyesight was affected after they were administered the injection, said SHO Sanjiv Mishra.

After the complaint was received, the SHO said, they were sent to the Varanasi Chief Medical Officer (CMO) for medical examination.

The CMO has constituted a medical board to probe the matter. They board has been asked to submit its report at the earliest.

An FIR would be registered after receiving the medical report, the police officer said.